# SDR GTIA2018070502730

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 1,502 hours, 611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE REQUIRES SERVICING. SERVICED L1 DOOR ASSIST BOTTLE TO SERVICABLE LIMITS.
